# SDR ASOA05840

- Difficulty date: October 3, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 4541 - DURING CRUISE FROM ATL-SHV, AFTER SHUTTING DOWN THE APU, THE CREW RECEIVED AN `APU DOOR INHIBIT/OPEN` MESSAGE WITH A FUEL SMELL COMING FROM THE PACKS.  THE AIRCRAFT LANDED SAFELY IN SHV.  MAINTENANCE RESET THE APU DOOR TO THE NORMAL POSITION.  THE APU STARTED NORMALLY WITH NO ODOR OF ANY KIND DETECTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
